View Single Post
Old 01-21-2013, 09:15 AM   #1
Mamamazz Mamamazz is offline
Newbie
(female)
 
Join Date: Jan 2013
Location: Near rochester, ny
Posts: 5
Mamamazz HB User
Off meds for 13 months. Symptoms returning?

Hi everyone. I'm new here and looking for advice. I was diagnosed almost 15 years ago when I was 11. I have always responded great to treatment with the exception of tysabri which nearly killed me. Most recently I was on gilenya, but stopped taking it on december 18, 2011 after getting a positive pregnancy test. I am now a first time mother to a beautiful 5mo old boy. After he was born in august I made the decision to remain off my meds to breast feed. But recently I began having symptoms again, or so I think. I have had migraines for over a week straight (probably closer to 2) and have had nausea for about 3 weeks (have taken multiple hpts, and no I'm not pregnant again). i have also noticed that its sometimes hard for me to say something, and I have to try several times. I know I should call my neurologist to at least be evaluated, but I'm scared. I want to continue breast feeding, and my husband and I are trying for another. I guess I'm just looking for advice, maybe support.

 
Reply With Quote